English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the error term of a lattice counting problem

MPS-Authors
/persons/resource/persons235728

Luca,  Florian
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236203

Shparlinski,  Igor E.
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Supplementary Material (public)
There is no public supplementary material available
Citation

Bordellès, O., Luca, F., & Shparlinski, I. E. (2018). On the error term of a lattice counting problem. Journal of Number Theory, 182, 19-36. doi:10.1016/j.jnt.2017.07.019.


Cite as: http://hdl.handle.net/21.11116/0000-0004-05A3-E
Abstract
There is no abstract available